Okounkov bodies and zariski decompositions on surfaces

Sung Rak Choi, Jinhyung Park, Joonyeong Won

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The purpose of this paper is to investigate the close relation between Okounkov bodies and Zariski decompositions of pseudoeffective divisors on smooth projective surfaces. Firstly, we completely determine the limiting Okounkov bodies on such surfaces, and give applications to Nakayama constants and Seshadri constants. Secondly, we study how the shapes of Okounkov bodies change as we vary the divisors in the big cone.

Original languageEnglish
Pages (from-to)1677-1697
Number of pages21
JournalBulletin of the Korean Mathematical Society
Volume54
Issue number5
DOIs
Publication statusPublished - 2017 Jan 1

Fingerprint

Divisor
Seshadri Constants
Decompose
Cone
Limiting
Vary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Choi, Sung Rak ; Park, Jinhyung ; Won, Joonyeong. / Okounkov bodies and zariski decompositions on surfaces. In: Bulletin of the Korean Mathematical Society. 2017 ; Vol. 54, No. 5. pp. 1677-1697.
@article{3d6a2c851e5c475daaf6759d98936b10,
title = "Okounkov bodies and zariski decompositions on surfaces",
abstract = "The purpose of this paper is to investigate the close relation between Okounkov bodies and Zariski decompositions of pseudoeffective divisors on smooth projective surfaces. Firstly, we completely determine the limiting Okounkov bodies on such surfaces, and give applications to Nakayama constants and Seshadri constants. Secondly, we study how the shapes of Okounkov bodies change as we vary the divisors in the big cone.",
author = "Choi, {Sung Rak} and Jinhyung Park and Joonyeong Won",
year = "2017",
month = "1",
day = "1",
doi = "10.4134/BKMS.b160686",
language = "English",
volume = "54",
pages = "1677--1697",
journal = "Bulletin of the Korean Mathematical Society",
issn = "1015-8634",
publisher = "Korean Mathematical Society",
number = "5",

}

Okounkov bodies and zariski decompositions on surfaces. / Choi, Sung Rak; Park, Jinhyung; Won, Joonyeong.

In: Bulletin of the Korean Mathematical Society, Vol. 54, No. 5, 01.01.2017, p. 1677-1697.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Okounkov bodies and zariski decompositions on surfaces

AU - Choi, Sung Rak

AU - Park, Jinhyung

AU - Won, Joonyeong

PY - 2017/1/1

Y1 - 2017/1/1

N2 - The purpose of this paper is to investigate the close relation between Okounkov bodies and Zariski decompositions of pseudoeffective divisors on smooth projective surfaces. Firstly, we completely determine the limiting Okounkov bodies on such surfaces, and give applications to Nakayama constants and Seshadri constants. Secondly, we study how the shapes of Okounkov bodies change as we vary the divisors in the big cone.

AB - The purpose of this paper is to investigate the close relation between Okounkov bodies and Zariski decompositions of pseudoeffective divisors on smooth projective surfaces. Firstly, we completely determine the limiting Okounkov bodies on such surfaces, and give applications to Nakayama constants and Seshadri constants. Secondly, we study how the shapes of Okounkov bodies change as we vary the divisors in the big cone.

UR - http://www.scopus.com/inward/record.url?scp=85030331055&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85030331055&partnerID=8YFLogxK

U2 - 10.4134/BKMS.b160686

DO - 10.4134/BKMS.b160686

M3 - Article

AN - SCOPUS:85030331055

VL - 54

SP - 1677

EP - 1697

JO - Bulletin of the Korean Mathematical Society

JF - Bulletin of the Korean Mathematical Society

SN - 1015-8634

IS - 5

ER -